# SDR YENA2025022400188

- Difficulty date: February 18, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N3132J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55214
- Aircraft time: 4,412 hours, 1,890 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Detached
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#8506, JFK-SYR. (AIRCRAFT PERFORMED AN AIR TURN BACK TO JFK)' 21 L PACK FAIL - LEFT PACK DISCHARGE DISCONNECT; PERFORMED GVI OF L PACK DISCHARGE DUCT IAW AMP 21-00-00 AND FOUND TO BE DISCONNECTED. CONTINUED TO SECURE DUCT OF L PACK DISCHARGE CORRECTLY IAW AMP 21-51-20. IDLE ENG RUN PERFORMED AND FAULT DID NOT COME BACK. NO LEAKS NOTED ON L PACK DISCHARGE DUCT DURING  ENGINE RUN. REF AMP 71-00-00 FOR ENG RUN.'
